# SDR ASAA12510989

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,017 hours, 6,311 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK COMES ON WHEN RECALL IS PUSHED GOES OUT WHEN RESET IS PUSHED.  PERFORMED BITE CHECK ON NR 1 & NR 2 PACK ZONE TEMP CONTROLLERS PER FIM TASK 21 62 00 810 801 NR 2 PACK ZONE CONTROLLER HAD A PACK SENSOR FAULT RESET FAULT PER SAME REFERENCE.  PERFORMED BITE CHECK ON NR 2 CONTROLLER OPS CHECK GOOD.  NO FAULTS NOTED.
